Periodic and heteroclinic orbits for a periodic hamiltonian system
Annales de l'I.H.P. Analyse non linéaire, Volume 6 (1989) no. 5, p. 331-346
@article{AIHPC_1989__6_5_331_0,
     author = {Rabinowitz, Paul-H.},
     title = {Periodic and heteroclinic orbits for a periodic hamiltonian system},
     journal = {Annales de l'I.H.P. Analyse non lin\'eaire},
     publisher = {Gauthier-Villars},
     volume = {6},
     number = {5},
     year = {1989},
     pages = {331-346},
     zbl = {0701.58023},
     mrnumber = {1030854},
     language = {en},
     url = {http://www.numdam.org/item/AIHPC_1989__6_5_331_0}
}
Rabinowitz, Paul H. Periodic and heteroclinic orbits for a periodic hamiltonian system. Annales de l'I.H.P. Analyse non linéaire, Volume 6 (1989) no. 5, pp. 331-346. http://www.numdam.org/item/AIHPC_1989__6_5_331_0/

[1] K.C. Chang, On the Periodic Nonlinearity and Multiplicity of Solutions, Nonlinear Analysis, T.M.A. (to appear). | MR 993256 | Zbl 0681.58036

[2] A. Fonda and J. Mawhin, Multiple Periodic Solutions of Conservative Systems with Periodic Nonlinearity, preprint. | MR 1026152

[3] J. Franks, Generalizations of the Poincaré-Birkhoff Theorem, preprint. | MR 951509

[4] Li Shujie, Multiple Critical Points of Periodic Functional and Some Applications, International Center for Theoretical Physics Tech. Rep. IC-86-191,

[5] J. Mawhin, Forced Second Order Conservative Systems with Periodic Nonlinearity, Analyse Nonlineaire (to appear). | Numdam | Zbl 0688.70019

[6] J. Mawhin and M. Willem, Multiple Solutions of the Periodic Boundary Value Problem for Some Forced Pendulum-Type Equations, J. Diff. Eq., Vol, 52, 1984, pp. 264-287. | MR 741271 | Zbl 0557.34036

[7] P. Pucci and J. Serrin, A Mountain Pass Theorem, J. Diff. Eq., Vol. 60, 1985, pp. 142- 149. | MR 808262 | Zbl 0585.58006

[8] P. Pucci and J. Serrin, Extensions of the Mountain Pass Theorem, Univ. of Minnesota Math. Rep. 83-150.

[9] P.H. Rabinowitz, On a Class of Functionals Invariant Under a Zn Action, Trans. A.M.S. (to appear). | Zbl 0718.34057

[10] P.H. Rabinowitz, Minimax Methods in Critical Point Theory with Applications to Differential Equations, C.B.M.S. Reg. Conf. Ser. No. 56, Amer. Math. Soc., Providence, RI, 1986. | MR 845785 | Zbl 0609.58002

[11] A.M. Lyapunov, The General Problem of Instability of a Motion, ONTI, Moscow- Leningrad, 1935.

[12] V.V. Kozlov, Instability of Equilibrium in a Potential Field, Russian Math. Surveys, Vol. 36, 1981, pp. 238-239. | MR 608950 | Zbl 0478.70004

[13] V.V. Kozlov, On the Instability of Equilibrium in a Potential Field, Russian Math. Surveys, Vol. 36, 1981, pp. 257-258. | MR 608950 | Zbl 0556.70003